RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1969, Volume 186, Number 4, Pages 765–768 (Mi dan34660)  

MATHEMATICS

Maximal resolvability of products of topological spaces

A. G. El'kin

Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Full text: PDF file (529 kB)

Bibliographic databases:
UDC: 513.83
Presented: П. С. Александров
Received: 01.10.1968

Citation: A. G. El'kin, “Maximal resolvability of products of topological spaces”, Dokl. Akad. Nauk SSSR, 186:4 (1969), 765–768

Citation in format AMSBIB
\Bibitem{Elk69}
\by A.~G.~El'kin
\paper Maximal resolvability of products of topological spaces
\jour Dokl. Akad. Nauk SSSR
\yr 1969
\vol 186
\issue 4
\pages 765--768
\mathnet{http://mi.mathnet.ru/dan34660}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0248726}
\zmath{https://zbmath.org/?q=an:0199.57302}


Linking options:
  • http://mi.mathnet.ru/eng/dan34660
  • http://mi.mathnet.ru/eng/dan/v186/i4/p765

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:38
    Full text:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020